MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 02/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id: evfxplus-34 (k117054); product type: 0195-heart valves; implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during loading of a transcatheter valve, an inflow frame node overlap extending to node 3 was observed.Upon the first deployment attempt to the point of no recapture (ponr), the patient's blood pressure was 20-30 millimeters of mercury (mm hg), and an infold was observed.At this point, cardiac arrest occurred and the system was withdrawn.A new valve was immediately deployed and implanted; however, the patient's blood pressure did not recover.The procedure ended with extracorporeal membrane oxygenation (ecmo) support, and the patient was sent to the intensive care unit (icu).
 
Additional Manufacturer Narrative
Updated data: a1.A3a.B5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that a procedural delay of approximately 10 minutes occurred due to the loading of a new valve.
 
Additional Manufacturer Narrative
Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed that the delivery catheter system (dcs) was received without a valve loaded within the capsule.Both the handle and the capsule were received open.Delamination was evident to the proximal end of the capsule.A kink was evident to the proximal end of the inner member.The handle appeared to retract and advance the capsule.The trigger moved to fully advanced and retracted positions and locked in place when released.It was not possible to load an in-house valve as the stylet could not be inserted into the inner member due to the kink on the inner member.No other deformation was evident to the remainder of the device.Updated d9, h3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24293835
Report Number9612164-2026-00702
Device Sequence Number10213136
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)261106(10)0012526063(20)01
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012526063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by Manufacturer02/10/2026
03/31/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/17/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale